# SDR R61A201908015785

- Difficulty date: July 15, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 25,144 hours, 19,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17066348001
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT, CORROSION FOUND ON STRUCTURAL SUPPORT AT FR 75 BETWEEN STR 29L AND BL0.   REMOVED AND REPLACED SUPPORT PER SRM 51-41-01,
